# SDR ASAA2012122393531

- Difficulty date: December 23, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 15,306 hours, 4,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M1873 BATTERY PACK FAILS DEEP CYCLE CHECK.   REF SSM 33-51-14 R & R AND TESTED BATTERY PACK FOR EMERGENCY LIGHT POWER SUPPLY M1873 IAW MM 33-51-06-960-805.  OPS NORMAL.
